• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 2
Sort:
by name
by year
Article
Bekmaganbetov K. A., Chechkin G. A., Chepyzhov V. V. Communications on Pure and Applied Analysis. 2020. Vol. 19. No. 5. P. 2419-2443.

We consider reaction{di usion systems with random terms that oscillate rapidly in space variables. Under the assumption that the random functions are ergodic and statistically homogeneous we prove that the random trajectory attractors of these systems tend to the deterministic trajectory attractors of the averaged reaction-di usion system whose terms are the average of the corresponding terms of the original system. Special attention is given to the case when the convergence of random trajectory attractors holds in the strong topology.

Added: Nov 11, 2020
Article
Chepyzhov V. V., Pata V., Conti M. Communications on Pure and Applied Analysis. 2014. Vol. 13. No. 5. P. 1989-2004.

We discuss the existence of the global attractor for a family of processes $U_\sigma(t,\tau)$ acting on a metric space $X$ and depending on a symbol $\sigma$ belonging to some other metric space $\Sigma$. Such an attractor is uniform with respect to $\sigma\in\Sigma$, as well as with respect to the choice of the initial time $\tau\in\R$. The existence of the attractor is established for totally dissipative processes without any continuity assumption. When the process satisfies some additional (but rather mild) continuity-like hypotheses, a characterization of the attractor is given.

Added: Aug 26, 2014